# SDR DLM88081603

- Difficulty date: November 20, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 49,892 hours, 38,266 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Part time: 17,700 hours, 33,990 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH AFT LAV SMOKE DETECTORS WENT OFF AFTER TAKEOFF FOR BUF BOTH ENG ANTI-ICE ON FOR TAKEOFF, NO SMOKE, SLIGHT ODOR DETECTED, DISSIPATED RAPIDLY.  SUSPECT DE-ICE FLUID INGESTION.  APU INLET CLEAN  PERFORMED ALT DUCT BURNOUT PER AIJC OPN 5090 AND REPLACED WATER SEPARATOR BAGS PER AIJC 7904.  ALL CHECKS GOOD.
